# SDR DALA2025033102372

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0880597) AD."AA 5352-01035" ON REF STEP #11 ELONGATED HOLES ON AFT EDGE ALL POSITIONS, PANEL 193D. PANEL 193D WERE REPAIRED PER B737-800 SRM 51-70-05-2R PROCEDURE 8 REPAIR 8 WITH REFERENCE TO B737-800 SRM 53-40-70-2R PROCEDURE 1 REPAIR 1.
